European Journal of Operational Research, ( ISI ), Volume (247), No (2), Year (2015-12) , Pages (370-378)

Title : ( Robustness in nonsmooth nonlinear multi-objective programming )

Authors: Moslem Zamani , Majid Soleimani-damaneh , Alireza Kabgani ,

Citation: BibTeX | EndNote


Recently Georgiev, Luc, and Pardalos (2013), [Robust aspects of solutions in deterministic multiple objective linear programming, European Journal of Operational Research, 229(1), 29–36] introduced the notion of robust efficient solutions for linear multi-objective optimization problems. In this paper, we extend this notion to nonlinear case. It is shown that, under the compactness of the feasible set or convexity, each robust efficient solution is a proper efficient solution. Some necessary and sufficient conditions for robustness, with respect to the tangent cone and the non-ascent directions, are proved. An optimization problem for calculating a robustness radius followed by a comparison between the newly-defined robustness notion and two existing ones is presented. Moreover, some alterations of objective functions preserving weak/proper/robust efficiency are studied.


, Multiple objective programming, Robust solution, Nonsmooth optimization, Clarke generalized gradient, Proper efficiency
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Zamani, Moslem and Majid Soleimani-damaneh and Alireza Kabgani},
title = {Robustness in nonsmooth nonlinear multi-objective programming},
journal = {European Journal of Operational Research},
year = {2015},
volume = {247},
number = {2},
month = {December},
issn = {0377-2217},
pages = {370--378},
numpages = {8},
keywords = {Multiple objective programming; Robust solution; Nonsmooth optimization; Clarke generalized gradient; Proper efficiency},


%0 Journal Article
%T Robustness in nonsmooth nonlinear multi-objective programming
%A Zamani, Moslem
%A Majid Soleimani-damaneh
%A Alireza Kabgani
%J European Journal of Operational Research
%@ 0377-2217
%D 2015